# SDR SWAA2022030379862

- Difficulty date: March 3, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N784SW
- Make and model: Boeing 737*
- Aircraft serial: 29810
- Aircraft time: 69,026 hours, 40,793 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Stage of operation: EX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT RIGHT FO OVER WING FWD EXIT SIGN COVER BROKEN / [01] RESECURRED COVER PER SIP
